# SDR REXA2022082100667

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER CORRODED AT FS 329.21 AND BETWEEN DD5 AND DD6.  REMOVED CORRODED FORMER AND INSTALLED A NEW FORMER IAW CRJ 900 SRM 51-42-06-400-001-A01.
